# SDR 9805159954

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND GALLEY DOOR AND FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED FUSE AT GALLEY DOOR AND REPAIRED CRIMPED WIRE AT ROW 2 FOOTREST, OPERATIONAL CHECK NORMAL.
